`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 2,Number 3,     July 1996

1

Continuity of admissible trajectories for state constraints control problems   Pages : 297 - 305

M. Arisawa and P.-L. Lions

 Abstract       Full Text      Related Articles

2

Some remarks on a variational approach to Arnold's diffusion   Pages : 307 - 314

Massimiliano Berti

 Abstract       Full Text      Related Articles

3

Exponential attractors for the slightly compressible 2D-Navier-Stokes   Pages : 315 - 348

Pierre Fabrie and C. Galusinski

 Abstract       Full Text      Related Articles

4

Stably ergodic skew products   Pages : 349 - 350

Roy Adler,  Bruce Kitchens and Michael Shub

 Abstract       Full Text      Related Articles

5

Discretizations of dynamical systems with a saddle-node homoclinic orbit   Pages : 351 - 365

W.-J. Beyn and Y.-K Zou

 Abstract       Full Text      Related Articles

6

Exact controllability of the wave equation for domains with slits and for mixed boundary conditions   Pages : 367 - 386

Arnaud Heibig and Mohand Moussaoui

 Abstract       Full Text      Related Articles

7

A result in global bifurcation theory using the Conley index   Pages : 387 - 396

Todd Young

 Abstract       Full Text      Related Articles

8

Hyperbolic measures and commuting maps in low dimension   Pages : 397 - 411

Anatole Katok

 Abstract       Full Text      Related Articles